MathSciNet Relay Station
MathSciNet bibliographic data
MR1422066 33C20 (05A15 33D45)
Haglund, James Rook theory and hypergeometric series. Adv. in Appl. Math. 17 (1996), no. 4, 408–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement